# SDR AALA20131102005

- Difficulty date: November 2, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 105,751 hours, 17,485 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  CENTER HYDRAULIC SYSTEM PRESSURE MESSAGE & LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED S35 HYDRAULIC PRESSURE SWITCH, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
